# SDR SIMA20120301007

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 23,435 hours, 20,607 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1669
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4413 CREW RECEIVED BAGGAGE SMOKE WARNING MESSAGE ON EICAS, PRESSED BAGGAGE EXT BUTTON AS PER MEMORY ITEM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FWD AND AFT CARGO SMOKE DETECTOR IAW EMB AMM 26-15-01.  OPERATIONAL TEST CHECK GOOD.  THE AIRCRAFT RETURN TO SERVICE.
